Disclaimer: Whilst writing this blog i have been taking 2 very strong anti-convulsant drugs. I have just started on a 3rd one. Right now i feel intoxicated! The 2nd drug, Keppra, which i have been on for quite a few months, gave me several unpleasant side-effects, including making me really quite emotional. If i write anything bizarre then i blame it fully on these drugs and reject all responsibility for it. However, if there is anything worthwhile then i will happily resume full responsibility.
Although i am humouring myself by having a disclaimer, it does actually make a valid point. I know i have no need to justify it to any-one really, as i am writing this blog for myself... but i just thought maybe my future self will benefit from this disclaimer! ha ha. Oh dear... what does go on inside this head of mine? I will be coming off my 2nd drug soon though; it will take about 5 months to switch over... the new drug also has some slightly unattractive side-effects... but hopefully it won't make me emotional or give me insomnia, and so i'm really more than happy.